# SDR SWIA202164595

- Difficulty date: December 16, 2021
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL600*
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON INTERCOSTAL ATTACHED TO STGR 20R BETWEEN FS 349.00 Â€“ 364.00     (C-CHECK RO 2/22/2022)    REMOVED AND REPLACED WITH NEW INTERCOSTAL ATTACHED TO STGR20R FS349  TO FS364, PN SH670-31994-1, REFERENCE CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01 AND DRAWING SH670-31950 REV Y. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
